# SDR USAA011142

- Difficulty date: August 22, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 1016
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE AFT BULKHEAD WITH 3 GOUGES APPROXIMATELY .125 INCH, LBL 3 BS 1016.  INSTALLED DOUBLER, TRIPLER, FILLER OF REPAIR PER EA 85254.  (M)
